| Model Number |
9763 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that the blood glucose readings obtained with the contour next one meter were approximately 50 mg/dl higher than the laboratory results.No specific readings were provided.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter with serial #(b)(6) for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour next test strips using blood sample, which gave a satisfactory performance.